MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION MESH PROLITE SHEETS; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION MESH PROLITE SHEETS; MESH, SURGICAL, POLYMERIC
Model Number 1000306-00
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930); Hernia (2240)
Type of Reportable Event Serious Injury
Event or Problem Description
This event is deemed reportable based on the allegations in a potential lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of an atrium medical mesh product.Plaintiff allegedly experienced recurrent hernia, infections, murky drainage, sinus tracts, pain, mrsa, methicillin-resistant staphylococcus aureus and group b strep, debridement, and lack of incorporation.Since this is a potential legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
Investigation: based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a potential lawsuit in which atrium medical would be named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the pre-suit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the claimant.Device not returned.

Brand Name
MESH PROLITE SHEETS
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key16611325
Report Number3011175548-2023-00081
Device Sequence Number17366955
Product Code FTL
UDI-Device Identifier00650862300055
UDI-Public00650862300055
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K002093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2023
Device Model Number1000306-00
Device Catalogue Number1000306-00
Device Lot Number428524
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBIOTIC THERAPY, METFORMIN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale